# SDR GTIA2014052901325

- Difficulty date: May 29, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 29,073 hours, 13,799 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unsecure
- Location: Seat 7 Def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT ROW 7 DEF OXYGEN MASK DROPPED.  STOWED OXYGEN MASK IAW AMM 35-21-43-550-801-A & PERFORMED MAN RELEASE.  OPS TEST IAW AMM 35-23-00-710-001-A, OPS TESTED GOOD.
